Top 7 Nasal Decongestant PE Tablets – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, 72 Count, Phenylephrine HCl 10 mg, GoodSense Maximum Strength Nasal Decongestant PE, Common Cold and Upper Respiratory Allergies

#ad
Good Sense #ad - Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine.

Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Non-drowsy relief so you can power through your day. Aspirin and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief.

36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

3. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle | Value Pack Non Drowsy Sinus and Nasal Congestion Relief | Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long.

Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle.

10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. Join thousands of nasal decongestion customers. Click add-to-Cart Today. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

4. Cabinet:

#ad

Sustainable Bottle with 2 Refill Pouches, Non-Drowsy Sinus Relief for Pain, and Congestion, Cabinet Nasal Decongestant Tablets PE, Pressure, 200-Count, Phenylephrine HCl 10mg

#ad
Cabinet: #ad - Powerful sinus pressure relief – this non-drowsy decongestant can help you breathe more clearly by relieving painful pressure and nasal congestion on front, ethmoid, maxillary, or sphenoid regions in the head. Sustainable, as well as 2 compostable refill pouches, Refillable Design – Our sinus decongestants for adults come in eco-friendly, refillable glass bottles with a child-resistant cap, so you can refill them up and use them again with less waste.

Extra-strength sinus decongestant– packed with 10 mg of phenylephrine HCl, allergies, or hay fever, our nasal decongestant tablets help relieve pressure caused by colds, so you can feel more focused with better clarity. Important for men and women who can’t afford to slow down.

Fast-acting support – our nasal and sinus decongestant works quickly to reduce nasal swelling and inflammation for up to four hours, which makes them ideal for long, busy days at work or getting better sleep at night. Reduce brain fog and tension – these nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, tension, migraines, and stress.
BrandCabinet: #ad
ManufacturerCabinet Health P.B.C. #ad
Part NumberCAB-A-10011

5. Good Sense

#ad

Sinus Pressure, 10 mg tablets. Nasal and Sinus Congestion, Phenylephrine HCl, GoodSense Maximum Strength Nasal Decongestant PE, 72 Count

#ad
Good Sense #ad - Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.

Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness. Uses: temporarily relieves sinus congestion and pressure; temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Active ingredient: the active ingredient in Nasal Decongestant PE is Phenylephrine HCl 10 mg, in each tablet, Compare to Sudafed PE Congestion active ingredient.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Weight0.09 Pounds

6. Amazon Basic Care

#ad

Phenylephrine hcl tablets, 10 mg, 36 Count, Basic Care Sinus pe

#ad
Amazon Basic Care #ad - Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.

Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. How to treat cold symptoms: stay hydrated, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, rest, 10 mg tablets. Sinus congestion occurs when the tissue lining in the nose becomes swollen.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

7. Rite Aid

#ad

Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.

Multi-symptom relief: get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands. Control indoor & outdoor allergies: allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. This allergy medicine calms hay fever or other respiratory allergies. Antihistamine + nasal decongestant: with rite Aid allergy and congestion relief tablets, the common cold, temporarily calm symptoms from allergies, and hay fever for adults and children 12 years of age and older.4

4 hour relief: rite aid’s sinus & allergy relief pe tablets offer temporary relief for up to 4 hours from sinus pressure & congestion, watery eyes, itchy, sneezing, and runny nose. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067